U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

What can i take as a substitute for lyrica (pregabalin) without the problem of weight gain ?

1 doctor answer2 doctors weighed in
Dr. Kevin Considine
Family Medicine 31 years experience
Hard to say: Sometimes it is a question of dose rather than the medicine itself causing weight gain. I would look at this first then consider alternatives, especially if Lyrica (pregabalin) works for you already. Otherwise some medicine like Cymbalta may be helpful.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 45-year-old member asked:
Why does Neurontin and lyrica (pregabalin) cause you to weight gain?
1 doctor answer1 doctor weighed in
A 22-year-old female asked:
Why does lyrica (pregabalin) cause weight gain?
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
Whst can I do for chronic pain lyrica (pregabalin) & weight gain?
1 doctor answer2 doctors weighed in
A 28-year-old male asked:
Can Horizant cause weight gain like lyrica (pregabalin)?
1 doctor answer3 doctors weighed in
Last updated May 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.